On prime-valent symmetric graphs of square-free order

Jiangmin Pan, Bo Ling, Suyun Ding


Symmetric graphs of valencies 3, 4 and 5 and square-free order have been classified in the literature. In this paper, we will present a complete classification of symmetric graphs of square-free order and any prime valency which admit a soluble arc-transitive group, and a complete classification of 7-valent symmetric graphs of square-free order.


Symmetric graph, normal quotient graph, automorphism group

Full Text:


DOI: https://doi.org/10.26493/1855-3974.1161.3b9

ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications